Tokyo Journal of Mathematics

The Sequence of Luxemburg Norms of Derivatives

Ha Huy BANG and Mitsuo MORIMOTO

Full-text: Open access

Abstract

In this paper we prove that the results obtained in [1] for $L_p$-norm are still valid for an arbitrary Luxemburg norm.

Article information

Source
Tokyo J. Math., Volume 17, Number 1 (1994), 141-147.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128192

Digital Object Identifier
doi:10.3836/tjm/1270128192

Mathematical Reviews number (MathSciNet)
MR1279574

Zentralblatt MATH identifier
0813.46019

Citation

BANG, Ha Huy; MORIMOTO, Mitsuo. The Sequence of Luxemburg Norms of Derivatives. Tokyo J. Math. 17 (1994), no. 1, 141--147. doi:10.3836/tjm/1270128192. https://projecteuclid.org/euclid.tjm/1270128192


Export citation